MAUDE Adverse Event Report: CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION

CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION
Model Number ASU1201
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample was received for evaluation therefore we are unable to confirm the issue report.However, cardinal health has become aware of an issue in which the hydroline and pulse wave trumpet valves may not close properly, which could cause continuous suction.There is a remote possibility that inability to control suction during a procedure may result in loss of carbon dioxide in the abdomen, reduced visibility of the surgical site and potential injury to organs and body tissue.Cardinal health has issued a voluntary recall that was initiated on (b)(6) 2018.
 
Event or Problem Description
The suction button for aspiration stays blocked.The button doesn't go up after a period of time when there is a lot of blood aspiration during intervention.

Brand Name
PROBE 5MM X 33CM, DISP FIXED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH
1400 waukegan road
waukegan IL 60085
MDR Report Key7614975
Report Number1423537-2018-00211
Device Sequence Number1422874
Product Code GBX
UDI-Device Identifier10630140169700
UDI-Public10630140169700
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberASU1201
Device Catalogue NumberASU1201
Device Lot Number071738
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/19/2018
Patient Sequence Number1